# SDR CALA0100397

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 51,419 hours, 23,056 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warn Panel
- Part number: G718505
- Part serial: 0403
- Condition: Faulty
- Location: Cockpit
- Part time: 4,141 hours, 1,763 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CARGO FIRE LIGHT ILLUMINATED WHILE EN ROUTE FROM IAH TO YYZ.  NO BELL SOUNDED.  THE CARGO FIRE SYSTEM TESTED NORMALLY, BUT THE LIGHT REMAINED ON AFTER TEST.  RESET ALL CIRCUIT BREAKERS FOR CARGO FIRE SYSTEM, BUT THE FIRE LIGHT WOULD NOT GO OUT.  THE AIRCARFT WAS DIVERTED TO SDF WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE COCKPIT FIRE SUPRESSION SYSTEM PANEL WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 26-16-10, PAGE 209.
